# SDR ORJA9597

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53093
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Frame
- Condition: Corroded
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR SURFACE CORROSION ON EXTERNAL WINDOW FRAME BETWEEN CO-PILOTS SLIDING WINDOW AND AFT WINDOW, 2 PLACES.  CLEANED AND TREATED CORROSION IAW MD80, 51-10-3.  (M)
